# SDR ZZDA2010530

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT2 AISLE EMERGENCY LIGHTS & R2 EMERGENCY EXIT SIGNS FAILED TIMED TEST.  REMOVED AND REPLACED BATTERY PACK FOR AFT RT EMERGENCY EXIT SIGNS.
